Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 6, Issue 3, 2012
Metadata
 

Gerbes and the holomorphic Brauer group of complex tori
Oren Ben-Bassat
pp. 407–455
Abstract | Full-Text PDF (418 KB) | Metadata

The Gauss–Bonnet theorem for noncommutative two tori with a general conformal structure
Farzad Fathizadeh and Masoud Khalkhali
pp. 457–480
Abstract | Full-Text PDF (259 KB) | Metadata

A categorical approach to cyclic duality
Gabriella Böhm and Dragoş Ştefan
pp. 481–538
Abstract | Full-Text PDF (608 KB) | Metadata

Homotopy Batalin–Vilkovisky algebras
Imma Gálvez-Carrillo, Andrew Tonks and Bruno Valette
pp. 539–602
Abstract | Full-Text PDF (546 KB) | Metadata

Quantum complex projective spaces from Toeplitz cubes
Piotr M. Hajac, Atabey Kaygun and Bartosz Zieliński
pp. 603–621
Abstract | Full-Text PDF (231 KB) | Metadata